# SDR IXXA2024072402

- Difficulty date: July 24, 2023
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5000180
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC BILGE PANEL @ STA 1153-1175 RBL10-LBL10 CORRODED
